CureZone   Log On   Join
Sf722 is burning my stomach
 
shloosh Views: 296
Published: 3 years ago
 

Sf722 is burning my stomach


Hello

Im suffering from sytematic candida that caused me a leaky gut and reflux problem.

I am on a strict diet and i take sf722 and 80- 100 billion probiotics.

Each time after taking candida force or sf722 or even coconut oil i feel pain and a burning sensation in my upper stomach , i guess it is due the acidity of the it .

In that situation, would you recommand me to continue to take the Candida force/sf722 to treat the candida that caused me the reflux and leakey gut at first place, or to Stop and heal my gut first?

One doctor suggested i take omepradex/ omeprazole to lower the acidity in my stmoach BUT it boost the candida and i dont want to take it!!

Im afraid that the candida force will cause me inflamation of the gut.

Thank you very much .
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.988 sec, (1)